Morgan, John W.
The algebraic topology of smooth algebraic varieties
Publications Mathématiques de l'IHÉS, Tome 48 (1978) , p. 137-204
Zbl 0401.14003 | MR 80e:55020 | 14 citations dans Numdam
⇒ un erratum à cet article Corrections to : “The algebraic topology of smooth algebraic varieties”
URL stable : http://www.numdam.org/item?id=PMIHES_1978__48__137_0

Bibliographie

[1] A. Bousfield and D. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics, 304, Berlin-Heidelberg-New York, Springer, 1972. MR 51 #1825 | Zbl 0259.55004

[2] A. Borel, Linear algebraic groups, New York, Benjamin, 1969. MR 40 #4273 | Zbl 0186.33201

[3] P. Deligne, Théorie de Hodge, I, Actes du Congrès international des Mathématiciens, I, Nice, 1970, 425-430. MR 56 #356 | Zbl 0219.14006

[4] P. Deligne, Théorie de Hodge, II, Publ. math. I.H.E.S., 40 (1971), 5-58. Numdam | MR 58 #16653a | Zbl 0219.14007

[5] P. Deligne, P. Griffiths, J. Morgan and D. Sullivan, Real Homotopy theory of Kähler manifolds, Invent. math., 29 (1975), 245-274. MR 52 #3584 | Zbl 0312.55011

[6] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic o, Ann. of Math., 79 (1964), 109-326. MR 33 #7333 | Zbl 0122.38603

[7] A. Malcev, Nilpotent groups without torsion, Izv. Akad. Nauk. SSSR, Math., 13 (1949), 201-212. MR 10,507e

[8] J. Milnor, Morse Theory, Ann. of Math. Studies, 51, Princeton, New Jersey, Princeton University Press, 1963. MR 29 #634 | Zbl 0108.10401

[9] M. Nagata, Imbedding of an abstract variety in a complete variety, J. Math. Kyoto, 2 (1962), 1-10. MR 26 #118 | Zbl 0109.39503

[10] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p, Symposium internacional de topologiá algebrica, pp. 24-53, Mexico City, 1958. MR 20 #4559 | Zbl 0098.13103

[11] D. Sullivan, Infinitesimal Calculations in Topology, Publ. math. I.H.E.S., 47 (1977), 269-331. Numdam | MR 58 #31119 | Zbl 0374.57002

[12] A. Weil, Introduction à l'étude des variétés kählériennes, Paris, Hermann, 1958. Zbl 0137.41103

[13] H. Whitney, Geometric Integration Theory, Princeton, Princeton University Press, 1957. MR 19,309c | Zbl 0083.28204

[14] P. Deligne, Théorie de Hodge, III, Publ. I.H.E.S., 44 (1974), 5-77. Numdam | MR 58 #16653b | Zbl 0237.14003